# SDR REXA201100969

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 16,870 hours, 14,452 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT SPOILERON WHITE DURING AFTER START CHECK.  RAN SPOILERON RESET PROCEDURE, DURING SUBSEQUENT CHECK BOTH OUTBOARD GLD SPOILERS WERE AMBER AND INOP.  RESET C/B RESET SECU'S PERFORMED OPC OF SPOILER/SPOILERON SYS GOOD IAW CRJ AMM 27-61-05.  OPC GOOD IAW CRJ AMM 27-61-00.  NO DEFECTS NOTED.
